# SDR DXTA2025121606116

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 5,850 hours, 3,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 99190552
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTTOM RIGHT HAND EXIT SIGN ASSEMBLY IS MISSING COMPLETELY. NO SIGN OF ANY DAMAGE ON THE SURROUNDING PLASTIC. UNABLE TO TELL IF THERE IS ANY DAMAGE TO THE CONNECTING WIRES.  INSTALLED REPLACEMENT FOR MISSING FORWARD ENTRY DOOR EMERGENCY EXIT INDICATOR LIGHT ASSEMBLY IAW MM 33-50-00. COMPLIED WITH OPS CHK OF EMERGENCY LIGHTS SYS IAW MM 33-50-00. OPS CHKD GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
